MAUDE Adverse Event Report: SIGNATURE ORTHOPAEDICS EUROPE LIMITED ENCINA HA FEMORAL STEM; HIP REPLACEMENT PROSTHESIS

SIGNATURE ORTHOPAEDICS EUROPE LIMITED ENCINA HA FEMORAL STEM; HIP REPLACEMENT PROSTHESIS
Model Number 100-30-011
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
Following stock review a discrepancy of 2 additional components were identified for lot 7dd49-1 (quantity 6 per manufacturing records; however, 3 held at signature orthopaedics and 5 distributed to customer).Also during stock review it was found that there was a discrepancy of 2 less components for lot 7c134 (13x of origin stem 111-18-1201, entirely held at signature orthopaedics warehouse).It is proposed that 2 parts from lot 7c134 were incorrectly packaged under lot 7dd49-1.

Brand Name
ENCINA HA FEMORAL STEM
Common Device Name
HIP REPLACEMENT PROSTHESIS
Manufacturer (Section D)
SIGNATURE ORTHOPAEDICS EUROPE LIMITED
unit a, ida business &
technology park, garrycastle
athlone, N37DY 26
EI  N37DY26
MDR Report Key9217407
Report Number3014763043-2019-00001
Device Sequence Number11496588
Product Code MEH
UDI-Device Identifier00841176102934
UDI-Public00841176102934
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K161155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number100-30-011
Device Catalogue Number100-30-011
Device Lot Number7DD49-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
301476304310/18/2019001R
Patient Sequence Number1